# SDR AALA200801642

- Difficulty date: June 17, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 68,735 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984002
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT RT MID GALLEY MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT RT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
